# SDR UIEA2006308

- Difficulty date: December 15, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 98,018 hours, 16,898 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT TITANIUM FIREWALL, LOWER LT WEB IS CRACKED.  ACCOMPLISHED PERMANENT REPAIR AS PER B747 SRM 53-10-04 FIG 30.  ALSO, REFERENCE ATLAS EO 4753A866.
